# SDR KBM2004F00023

- Difficulty date: February 19, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 8,398 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 126891P
- Condition: Damaged
- Location: Starflex
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BALL JOINT, BOTH WORN AND DAMAGE STAKE.  REMOVED AND REPLACED.
